Generic Combiflam is an excellent non-steroidal anti-inflammatory Indian medication against headache and mild pain in general. It is a combination of ibuprofen and paracetamol. You can buy analogues with the same active ingredients. It quickly removes any pain, and does not cause any drowsiness. Also pills help to treat cold, body pains, tooth pain, fever, etc.
Generic Combiflam also marketed as Ibuprofen, Paracetamol.
Generic Combiflam® is a registered trade mark of Sanofi India Limited.